# SDR 99ZZZX2463

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B-60
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 10046A
- Condition: Leaking
- Location: Oil System
- Component: Niagara
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PART FAILED DURING NORMAL SERVICE.  PART HAD PREVIOUSLY BEEN REPAIRED USING EPOXY.  THE EPOXY FAILED ALLOWING THE COOLER TO BEGIN LEAKING AT POINT OF ORIGINAL REPAIR.  RECOMMEND ELIMINATING USE OF EPOXY ON OIL COOLERS AS EPOXY FAILURE IS COMMON.
